# SDR FDEA202309061548

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2369506
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER FOUND AT RT WING INBD FLAP   CENTER BOX UPPER SURFACE AT STATION XIFH 286.320. EXISTING REPAIR DOUBLER AT RT WING INBD FLAP CENTER BOX UPPER   SURFACE STA XIFH 286.320 EVALUATED & FOUND REPAIRED IN ACCORDANCE WITH   SRM 57-00-01-2R REPAIR 1 FIGURE 201 & WITH UPPER SKIN CRACKED AT STATION XIFH   293.91 REPAIR PER EA # 1-5750-T0376020 P1 ACCOMPLISHED.REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
